| Model Number |
66800042 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that during set-up the versajet ii handpiece primed normally, but no water came out.Procedure was completed with same device with a small delay.No consequences to the patient reported.
Additional Manufacturer Narrative
H3, h6: the device that was intended for use in treatment was not returned for evaluation with all information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause.A review of the manufacturing records found that there was no evidence that the product didn¿t meet specifications at the time of manufacture.A complaint history review found other related failures.Probable cause may be an obstructed fluid supply.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.